MAUDE Adverse Event Report: BAUSCH + LOMB INC. ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS

BAUSCH + LOMB INC. ENVISTA TORIC INTRAOCULAR LENS; LENS, INTRAOCULAR, TORIC OPTICS
Model Number ETE
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypopyon (1913); Visual Impairment (2138); Toxic Anterior Segment Syndrome (TASS) (4469)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that less than 24 hours after implantation of an intraocular lens (iol) into the left eye, the patient presented with decreased vision, anterior chamber fibrin/inflammation, and hypopyon.The patient was treated with tobramycin 0.3% 1 drop 4 times a day for 1 week, prolensa 0.07% 1 drop 4 times a day for 1 month, dextenza, ciprofloxin 0.3% 2 drops 6 times a day and durezol 0.05% 6 times a day.Based on the findings the surgeon concluded the cause as toxic anterior segment syndrome (tass).In the surgeon¿s opinion, the most likely cause of the event is tass.Patient outcome is uncertain.

Brand Name
ENVISTA TORIC INTRAOCULAR LENS
Common Device Name
LENS, INTRAOCULAR, TORIC OPTICS
Manufacturer (Section D)
BAUSCH + LOMB INC.
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
BAUSCH + LOMB, INC
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 north park place blvd.
clearwater, FL 33759
7277246600
MDR Report Key21944442
Report Number0001313525-2025-00066
Device Sequence Number18238190
Product Code HQL
UDI-Device Identifier10757770616043
UDI-Public(01)10757770616043(17)271031(11)241122(10)3Q32108
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 03/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberETE
Device Catalogue NumberETEU575+110
Device Lot Number3Q32108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2025
Initial Report FDA Received Date05/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DUOVISC, CLAREON INJECTOR, D CARTRIDGE
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale